Alert archive / Texas / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 83, NWS Midland/Odessa, TX

April 29, 2009Pecos County, Terrell County, Texas

NWS Midland/Odessa, TX issued this severe thunderstorm warning at Apr 29, 2009, 5:10 PM CDT for Pecos County, Terrell County, Texas. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 29, 2009, 5:10 PM CDT (22:10 UTC)
Expired
Apr 29, 2009, 6:15 PM CDT
In force
65 min
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon

Counties Pecos County, TX, Terrell County, TX

The radar

The Midland/Odessa radar (KMAF), 148 km from the middle of the area, began a volume at 22:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 29, 2:33 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 10.2 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2009-04-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2530 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2009-04-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 162 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2530 J/kg
Mixed-layer CIN
-66 J/kg
Mixed-layer LCL
526 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
162 m²/s²
0-3 km storm-relative helicity
127 m²/s²
Significant tornado parameter
0.9
Supercell composite
5.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS54 KMAF 292300
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
500 PM CDT WED APR 29 2009

TXC371-292308-
/O.CAN.KMAF.SV.W.0083.000000T0000Z-090429T2315Z/
PECOS TX-
500 PM CDT WED APR 29 2009

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME EAST CENTRAL PECOS
COUNTY IS CANCELLED...

AT 558 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAD WEAKENED.
THEREFORE THE SEVERE THUNDERSTORM WARNING IS CANCELLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT WEDNESDAY EVENING
FOR WEST TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 1000 PM
CDT WEDNESDAY EVENING FOR SOUTHWESTERN TEXAS.

&&

LAT...LON 3049 10216 3059 10212 3066 10181 3057 10179
      3051 10205
TIME...MOT...LOC 2258Z 267DEG 18KT 3054 10200

$$

TXC443-292315-
/O.CON.KMAF.SV.W.0083.000000T0000Z-090429T2315Z/
TERRELL TX-
500 PM CDT WED APR 29 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR NORTH CENTRAL TERRELL COUNTY...

AT 557 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED OVER
NORTH CENTRAL TERRELL COUNTY...OR ABOUT 15 MILES SOUTHWEST OF
SHEFFIELD...MOVING EAST AT 20 MPH.

SOME LOCATIONS AFFECTED BY THE SEVERE THUNDERSTORM INCLUDE...
FARM TO MARKET ROAD 2400...NORTH CENTRAL TERRELL COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER... HAVE THE NEAREST LAW ENFORCEMENT AGENCY
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
MIDLAND.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT WEDNESDAY EVENING
FOR SOUTHWESTERN TEXAS.

&&

LAT...LON 3049 10216 3059 10212 3066 10181 3057 10179
      3051 10205
TIME...MOT...LOC 2258Z 267DEG 18KT 3054 10200

$$
2 follow-up statements
000 
WUUS54 KMAF 292210
SVRMAF
TXC371-443-292315-
/O.NEW.KMAF.SV.W.0083.090429T2210Z-090429T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
510 PM CDT WED APR 29 2009

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EXTREME EAST CENTRAL PECOS COUNTY IN SOUTHWEST TEXAS...
  NORTH CENTRAL TERRELL COUNTY IN SOUTHWEST TEXAS...

* UNTIL 615 PM CDT

* AT 509 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
  DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED OVER
  NORTH CENTRAL TERRELL COUNTY...OR 17 MILES SOUTHWEST OF
  SHEFFIELD...MOVING EAST NORTHEAST AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL AFFECT THE FOLLOWING LOCATIONS...
  NORTHERN TERRELL COUNTY...
  NORTHEASTERN TERRELL COUNTY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...DEADLY CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. REMEMBER...IF YOU CAN
HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK
SAFE SHELTER NOW.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT WEDNESDAY EVENING
FOR SOUTHWESTERN TEXAS.

&&

LAT...LON 3079 10185 3057 10179 3051 10205 3045 10223
      3059 10232
TIME...MOT...LOC 2210Z 262DEG 19KT 3058 10207

$$
000 
WWUS54 KMAF 292243
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
543 PM CDT WED APR 29 2009

TXC371-443-292315-
/O.CON.KMAF.SV.W.0083.000000T0000Z-090429T2315Z/
PECOS TX-TERRELL TX-
543 PM CDT WED APR 29 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR NORTH CENTRAL TERRELL AND EXTREME EAST CENTRAL PECOS COUNTIES...

AT 540 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS
LOCATED OVER NORTH CENTRAL TERRELL COUNTY...OR ABOUT 20 MILES
SOUTHWEST OF SHEFFIELD...MOVING EAST AT 20 MPH.

SOME LOCATIONS AFFECTED BY THE SEVERE THUNDERSTORM INCLUDE...
FARM TO MARKET ROAD 2400...NORTH CENTRAL TERRELL COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS DETECTED WEAK ROTATION WITHIN THIS STORM. WHILE NOT
IMMEDIATELY LIKELY... A TORNADO MAY STILL DEVELOP. IF A TORNADO IS
SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE... SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT WEDNESDAY EVENING
FOR SOUTHWESTERN TEXAS.

&&

LAT...LON 3059 10227 3076 10184 3057 10179 3051 10205
      3045 10223
TIME...MOT...LOC 2240Z 267DEG 18KT 3053 10210

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 29, 2:43 PM CDT, 2 hours 27 minutes earlier.

Area forecast discussion, Apr 29, 2:43 PM CDT, 2 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
243 PM CDT WED APR 29 2009

.DISCUSSION...

WATER VAPOR IMAGERY SHOWS A SMALL SHORTWAVE MOVING OVER THE WRN LOW
ROLLING PLAINS THAT HAS KICKED OFF CURRENT CONVECTION...AND THE 12Z
NAM RESOLVED THIS FEATURE NICELY.  THE NAM ALSO INITIALIZED BEST ON
LOW LEVEL MOISTURE.  LATEST SFC ANALYSIS PUTS THE DRYLINE FROM NEAR
KATS-KMAF-KFST-BIG BEND...MIXING EASTWARD.  12Z KMAF RAOB SHOWED
SBCAPES IN EXCESS OF 4000 J/KG...W/MID-LEVEL LR/S OVER 8 DEG C/KM.
W/WET-BULB ZEROES AT AROUND 8.5 KFT AGL...HAIL SHOULD BE THE MAIN
THREAT THIS AFTERNOON AND EVENING...AND CURRENT CONVECTION HAS
ALREADY SPAWNED GOLF BALLS AT KSNK.

OTHERWISE...AFTER TONIGHT/S CONVECTION...ZONAL FLOW ALOFT IS
ADVERTISED OVER THE NEXT COUPLE OF DAYS...W/NOT MUCH IN THE WAY OF
TRIGGERS IN THE MODELS.  DRYLINE WILL RETREAT WESTWARD TONIGHT AND
THURSDAY NIGHT...ALLOWING FOR GOOD MOISTURE RETURN/STRATUS EACH
MORNING.  FRIDAY NIGHT...COLD FRONT IS STILL ON TAP TO ENTER THE NRN
TIER TEXAS COUNTIES BY AROUND 06Z SATURDAY...W/THE DRYLINE BACKED UP
JUST PAST KINK...PUTTING THE TRIPLE POINT IN SE NM.  DON/T REALLY
SEE MUCH UP NORTH THAT WOULD PUSH THE FRONT TO THE BIG BEND AS THE
NAM DOES...AND PREFER THE LESS AGGRESSIVE GFS...WHICH WILL PUT A
CHANCE OF CONVECTION IN THE NE ZONES FRIDAY NIGHT THRU SATURDAY
NIGHT.

FOR TEMPS...GFS IS TRENDING WARMER...ESPECIALLY IN THE
EXTENDED...AND WE/LL WARM UP THE GRIDS A SKOSH.

&&

.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX              63  93  64  95  /  10   0   0   0
CARLSBAD NM                53  94  55  99  /   0   0   0   0
DRYDEN TX                  65  93  66  95  /  10   0   0   0
FORT STOCKTON TX           62  97  65 102  /  10   0   0   0
GUADALUPE PASS TX          57  87  60  92  /   0   0   0   0
HOBBS NM                   55  92  57  97  /   0   0   0   0
MARFA TX                   42  89  46  91  /   0   0   0   0
MIDLAND INTL AIRPORT TX    63  93  64  98  /  10   0   0   0
ODESSA TX                  66  96  67  96  /  10   0   0   0
WINK TX                    58  98  60 103  /   0   0   0   0

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...RED FLAG WARNING UNTIL 7 PM MDT THIS EVENING FOR THE FOLLOWING
     ZONES... GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ.

     FIRE WEATHER WATCH THURSDAY AFTERNOON FOR THE FOLLOWING ZONES...
     GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ.

TX...RED FLAG WARNING UNTIL 7 PM MDT THIS EVENING FOR THE FOLLOWING
     ZONES... GUADALUPE MOUNTAINS.

     FIRE WEATHER WATCH THURSDAY AFTERNOON FOR THE FOLLOWING ZONES...
     GUADALUPE MOUNTAINS.

&&

67/44
Hazardous weather outlook, Apr 29, 2:51 PM CDT, 2 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
251 PM CDT WED APR 29 2009

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-302000-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
251 PM CDT WED APR 29 2009 /151 PM MDT WED APR 29 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORM DEVELOPMENT ACROSS MOST OF
WEST TEXAS THIS AFTERNOON AND EVENING. SOME OF THE STORMS ACROSS
THE PERMIAN BASIN AND LOWER TRANS PECOS MAY BECOME SEVERE WITH
LARGE HAIL AND DAMAGING WIND THE PRIMARY THREATS. A FEW TORNADOES
WILL ALSO BE POSSIBLE.

DRY AND WINDY CONDITIONS ACROSS THE GUADALUPE MOUNTAINS WILL
RESULT IN CRITICAL FIRE WEATHER CONDITIONS. A RED FLAG WARNING IS
IN EFFECT FOR THE GUADALUPE MOUNTAINS THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS RECOMMENDED FOR THIS AFTERNOON AND EVENING
ACROSS PORTIONS OF THE LOWER TRANS PECOS...EASTERN PERMIAN BASIN
AND WESTERN LOW ROLLING PLAINS.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Local storm report, Apr 29, 12:51 PM CDT, 4 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1251 PM CDT WED APR 29 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1238 PM     HAIL             SNYDER                  32.71N 100.92W
04/29/2009  E0.88 INCH       SCURRY             TX   TRAINED SPOTTER

&&

CHRIS.DANIELS
Local storm report, Apr 29, 3:58 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
358 PM CDT WED APR 29 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0317 PM     HAIL             1 N BAKERSFIELD         30.90N 102.30W
04/29/2009  E1.00 INCH       PECOS              TX   TRAINED SPOTTER

            QUARTER HAIL REPORTED 1 MILE NORTH OF BAKERSFIELD.

&&

CHRIS.DANIELS
Local storm report, Apr 29, 4:00 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
400 PM CDT WED APR 29 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     HAIL             8 NW IRAAN              30.99N 101.99W
04/29/2009  E1.75 INCH       CROCKETT           TX   BROADCAST MEDIA

            GOLFBALL SIZE HAIL REPORTED ALONG TEXAS HIGHWAY 305, FIVE
            MILES NORTH OF U.S. 190.

&&

CHRIS.DANIELS
Local storm report, Apr 29, 4:04 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
404 PM CDT WED APR 29 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     HAIL             9 WNW IRAAN             30.96N 102.04W
04/29/2009  E1.75 INCH       PECOS              TX   BROADCAST MEDIA

            GOLFBALL SIZE HAIL REPORTED ALONG TEXAS HIGHWAY 305, FIVE
            MILES NORTH OF U.S. 190.

&&

CHRIS.DANIELS
Local storm report, Apr 29, 4:51 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
451 PM CDT WED APR 29 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0433 PM     HAIL             10 SE BAKERSFIELD       30.79N 102.18W
04/29/2009  E0.75 INCH       PECOS              TX   TRAINED SPOTTER

&&

CHRIS.DANIELS
Local storm report, Apr 29, 5:08 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
508 PM CDT WED APR 29 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0403 PM     HAIL             12 SSE BAKERSFIELD      30.73N 102.22W
04/29/2009  E2.00 INCH       PECOS              TX   TRAINED SPOTTER

&&

CHRIS.DANIELS

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 7:52 PM CDTTornado WarningMAFCulberson38 min
Apr 28, 8:24 PM CDTTornado WarningMAFCulberson51 min
Apr 28, 9:13 PM CDTSevere Thunderstorm WarningMAFCulberson, Loving, Reeves32 min
Apr 28, 9:20 PM CDTSevere Thunderstorm WarningMAFCulberson55 min
Apr 28, 9:36 PM CDTTornado WarningMAFCulberson, Loving, Reeves24 min
Apr 28, 9:55 PM CDTTornado WarningMAFLoving, Reeves50 min
Apr 28, 10:15 PM CDTSevere Thunderstorm WarningMAFCulberson, Loving, Reeves60 min
Apr 28, 10:41 PM CDTTornado WarningMAFLoving49 min
Apr 29, 4:57 AM CDTFire Weather WatchMAF23 hr
Apr 29, 4:57 AM CDTRed Flag WarningMAF15 hr
Apr 29, 12:19 PM CDTSevere Thunderstorm WarningMAFBorden, Scurry56 min
Apr 29, 2:07 PM CDTSevere Thunderstorm WarningMAFBorden, Scurry38 min
Apr 29, 2:11 PM CDTSevere Thunderstorm WarningMAFPecos64 min
Apr 29, 2:43 PM CDTTornado WarningMAFPecos32 min
Apr 29, 3:10 PM CDTSevere Thunderstorm WarningMAFPecos, Terrell35 min
Apr 29, 3:11 PM CDTTornado WarningMAFPecos34 min
Apr 29, 3:37 PM CDTSevere Thunderstorm WarningMAFPecos, Terrell53 min
Apr 29, 3:44 PM CDTSevere Thunderstorm WarningMAFPecos31 min
Apr 29, 3:49 PM CDTTornado WarningMAFPecos, Terrell41 min
Apr 29, 4:21 PM CDTTornado WarningMAFPecos, Terrell54 min
Apr 29, 4:31 PM CDTSevere Thunderstorm WarningMAFPecos59 min
Apr 29, 4:52 PM CDTTornado WarningMAFTerrell53 min
Apr 29, 5:22 PM CDTTornado WarningMAFTerrell53 min
Apr 29, 5:58 PM CDTTornado WarningMAFTerrell32 min
Apr 29, 6:22 PM CDTSevere Thunderstorm WarningMAFTerrell53 min
Apr 29, 6:53 PM CDTTornado WarningMAFTerrell52 min

Nearby

Severe Thunderstorm Warnings in Texas, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.